# SDR SIMA200722716

- Difficulty date: August 7, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 11,507 hours, 8,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Zone 200
- Part time: 11,507 hours, 8,586 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 280 FLOORBEAM CORRODED ALONG TOP FLANGE.  SPLICED IN FRAME 280, SUPPORT AND EXTENTION MOUNTS IAW AMERICAN EAGLE ENGINEERING ORDER CR-53MR-119.  RETURNED AIRCRAFT TO SERVICE.
